Tinnitus/Palpitations

Discussion in 'Support' started by Ree, Jul 22, 2016.

tinnitus forum
    1. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      I just tapered off Valium, getting palpitations every night. My tinnitus instantly wakes me up.
      I wonder if the palpitations are still part of the withdrawal. Since the taper my tinnitus and pulsatile tinnitus got much louder. Unable to sleep. Can anyone relate to this?
       
    2. Nick Pyzik
      Depressed

      Nick Pyzik Member

      Tinnitus Since:
      6/23/15
      Cause of Tinnitus:
      Listening to in-ear headphones & playing in a band
      If I remember correctly, palpitations can be due to a change in blood flow or not enough blood making it through its usual round of movement. A change in neurotransmitters like Serotonin, Dopamine, or Gaba can, what I believe, have an influence on how our blood will flow. If you are nervous about life and want to fix your heart palpitations, I'd advise you to try the following instead of looking for help from the medications out there: Turmeric (black pepper must be included), Ashwagandha, Fish Oil (High in DHA & EPA), Reishi (Host Defense), and Rhodiola.

      - Nick
       
    3. Ree

      Ree Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Unknown
      Hi, thank you for responding. I really don't want to go on any medication. Where would I get those ingredients. I am allergic to fish.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.